# SDR SWIA201743375

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 36,050 hours, 21,884 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, F, A

## Discrepancy

AFTER ROTATION, CREW REPORTED A LOUD BANG, FOLLOWED BY ERRATIC LEFT ENGINE INDICATIONS AND THEN A LEFT ENGINE FIRE INDICATION.  ONE FIRE BOTTLE WAS DISCHARGED AND MESSAGE CLEARED.  SHUT DOWN THE LEFT ENGINE, DECLARED AN EMERGENCY AND RETURNED TO FIELD. CREW ALSO REPORTED NO EVIDENCE OF SMOKE IN CABIN. AND NO ABNORMAL ODORS IN CABIN.  REMOVED AND REPLACED THE LT ENG IAW AMM. OPS CHECKED GOOD
